# SDR SPUY201605060003

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 83,096 hours, 46,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 870
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICE PLATE ATTACHMENT UNDER WING TO BODY SHOW CORROSION AT BS 870, WLB 70.5.
